'IM Beauty' International Conference & Competition (live and online) is an event for beauty industry experts and for those wanting to learn more about beauty. The event will take place on 1/2nd May 2020 at Studio 338 in London, UK.

Join us for 2 amazing days of socialising and educational talks and demonstrations with lash artists and beauty industry experts from around the world. 

   Our presenters are professional beauticians, experts in nail extensions, make-Up, eyelash and brow artists, social media specialist.Each artist will present a 30minute seminar or 1-2hrs Workshops. 

At the end of the day we will feature special guests where participants will be able to ask in-depth questions.

You won’t go home empty-handed! Besides the knowledge you’ll have gained, each attendee shall also be gifted with a fabulous Goodie Bag from our sponsors. Plus you will be able to purchase some products and gifts from the show rooms.

On conference days all participants will receive complimentary tea, coffee, water and snacks. There will be a hot food station too to purchase hot food.

   On the second day after conference you will have some time to prepare for the awards, where all conference and live competition participants receive certificates of attendance and competition winners trophies, certificates and gifts. 

On Award ceremony we will have Swedish buffet with hot food and snacks, refreshments and sparkling drinks, and after the awards we welcome you to party with 'White Dirty' DJs.

 

โ€ช1st May 2020โ€ฌ

 

Live Competition schedule:

โ€‹

     8:00am-Registration for Volume 3D

๐Ÿ‘‰๐Ÿผ9:00am-Competition VOLUME 3D ( 3hrs)

    12pm -Judging Volume 3D 

    12pm-Registration  for Volume 5/6D or Colour Play (Colour Volume set)

๐Ÿ‘‰๐Ÿผ1pm-Competition VOLUME 5/6D ( 3hr 30min) or 1pm ๐Ÿ‘‰๐ŸผCOLOUR PLAY ( 3hrs 30min)

    4:30pm Judging Volume 5/6D and Colour Play 

    4:30pm Registration for Classic 1:1 or Lash Lift

๐Ÿ‘‰๐Ÿผ5:30pm Competition CLASSIC 1:1 (2hrs) or 5:30pm ๐Ÿ‘‰๐ŸผLASH LIFT ( 1hr)

    6:30pm Judging Lash Lift  

    7:30pm -Judging Classic 1:1

๐Ÿ‘‰๐Ÿผ 8:00pm-Competition  PERFECT FAN ( No model needed,1hr)

โ€‹

๐Ÿ‘‰๐ŸผCOMPETITION ROLES HERE

๐Ÿ‘‰๐ŸผLIVE JUDGE HERE

๐Ÿ‘‰๐ŸผREGISTER HERE

โ€‹

Conference/Workshops schedule:

8:00am Registration

9:00am - ARUNAS NOREIKA 

     Behind the Scenes Hacks of FaceBook Profitable Ads.

10:00am - JEYANNEY 

     Flawless skin Make-Up workshop.

11:00am - DEIMANTE KONDROTIENE 

     Creative Photographic Make-Up Workshop

12:00pm -  COFFEE BREAK

12:30pm - POVILAS GRIGUCEVICIUS 

     All Hacks and Secrets that Marketers use to grow on Instagram.

1:30pm - AGNE ZUKAUSKIENE 

     Brow lamination - Perfect finish.

2:30pm LUNCH BREAK

3:30pm - ZIVILE MAZEIKAITE 

      Competition! How to stay in business your self?

4:00pm - MARTINA LISKOVA 

     PhiBright-Personalised Skin Care Workshop.

5:00pm - MALVA ZIEBA 

     Powder Brows. Perfect shape just in 10min!

6:00pm- COFFEE BREAK

6:30pm ?

7:00pm ?

7:30pm ?

8:00pm ?

NOTE; This is not the time speakers will participate at the conference. Its only for information purposes. Correct time will be added later after all confirmations.

โ€‹

๐Ÿ‘‰๐ŸผCONFERENCE SPEAKERS HERE

โ€‹

โ€ช2nd May 2020โ€ฌ

Lash and Brow Conference with the Best and most experienced industry specialists:

We will have full day of exclusive educational talks and demonstrations focusing on various techniques and specialist areas. 

 

Conference schedule:

8:00am - Registration

8:30am - Coffee Break (Complimentary Coffee, Tea, Water, Snacks)

9:00am -  AISHA JAGIEVA 

    How to work with L,L+ and M curl lashes?

9:30am - KASIA BRYNKIEWICZ

    Perfect Fan, how much glue to use?

10:00am - ILONA CYPIENE

     Lash lamination ,how to work easier ?

10:30am - MARINA KUDRYAVSEVA

     Kim Lashes 

11:00am - Coffee Break (Complimentary Coffee,Tea,Water, Snacks)

11:30am - LORETA JASILIONYTE

     Business Growth

12:00pm - MANUELA RAMIREZ

     Lash retention. How to keep your clients?

12:30pm - INGA RAUDIENE 

      How to choose your lashes for best fan and easier work?

1:00pm - MICHELLE RATH

โ€‹

1:30pm - Lunch Brake

2:30pm - ALENA & ALINA

     Why you should add coloured lashes to your business?

3:00pm - DARIA ZIOLKOWSKAVA

โ€‹

3:30pm OKSANA PORALOVA ?

4:00pm HANNA BABANAKAVA ?

4:30pm Coffee Break (Complimentary Coffee ,Tea,Water, Snacks)

5:00pm End of Conference

NOTE; This is not the time speakers will participate at the conference. Its only for information purposes. Correct time will be added later after all confirmation.

โ€‹

๐Ÿ‘‰๐ŸผCONFERENCE SPEAKERS HERE

โ€‹

8:00pm Award Ceremony

10:00pm After party with 'White Dirty' DJ's

โ€‹

Info coming soon

 

Conference Tickets:

โ€‹

For โ€ช1st May 2020โ€ฌ Conference £349

For โ€ช2nd May 2020โ€ฌ Conference £399

For both days all inclusive VIP ticket £549

You can make a Deposit Payment of £149 (NON REFUNDABLE) and pay the remainder by โ€ช1st Aprilโ€ฌ

โ€‹

๐Ÿ‘‰๐ŸผBUY TICKET HERE

โ€‹

ONLINE Competition

We also have Online Competition and its started NOW!!!

Online  Competition registration will finish on 31st of March 2020 at 11:59pm UK time.

Winners will be announced on 2nd May 2020 at 'IM Beauty Event' Award Ceremony

โ€‹

Here is the CATEGORIES:

  • Classic 1:1

  • Volume 2D

  • Volume 3/4D

  • Volume 5/6D

  • Lash Lift

  • Lash art-Sign of Zodiac

โ€‹

๐Ÿ‘‰๐ŸผONLINE COMPETITION ROLES HERE

๐Ÿ‘‰๐ŸผONLINE JUDGE HERE

๐Ÿ‘‰๐ŸผREGISTER HERE

โ€‹

Become Sponsor

๐Ÿ‘‰๐ŸผYou can get involved too! We will work hard to maximise your brands visibility before, during and immediately after graduation so you get a great return on your investment. We would be both privileged and honoured if you would consider working with us to make the 1st Edition of the 'IM Beauty' Event a spectacular and unmissable event.

We are offering few sponsorship options for your kind consideration:

โ€‹

๐Ÿ‘‰๐ŸผBECOME SPONSOR HERE

โ€‹

SOME USEFUL INFO:

๐Ÿ‘‰๐ŸผIf you’re traveling from a other country, the best airport:

London City (approximately a 15 min drive)

London Stansted, London Southend, London Gatwick (approximately 1hr drive)

๐Ÿ‘‰๐ŸผThe closest public transport:

Tube - North Greenwich 

Emirates Greenwich Peninsula 

๐Ÿ‘‰๐ŸผThe Venue and LIVE Competition location:

Studio 338, 338 Boord Street, North Greenwich, London, SE10 0PF.

๐Ÿ‘‰๐ŸผHotels near by:

Holiday Inn Express, Intercontinental London - The O2, Good Hotel London, Crown Plaza, Ibis (Canning Town) Holiday Inn (Canning Town) and much more 

๐Ÿ‘‰๐ŸผEntertainment:

O2 arena, Westfield Stratford, Canary Wharf shop and dine, Night club Studio 338 and much more...

โ€‹

Hope to see you at the event,

Reagards,

IM Team

Immaculate Lashes Ltd Office

4Th Floor

18 St. Cross Street

London

EC1N 8UN

United Kingdom

E-mail: info.imlashes@yahoo.com

Mob.: +447988374564